# SDR USAA2009081492120

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 20,346 hours, 15,960 cycles
- System (JASC): 3150 · Central Warning
- Part: Concentrator
- Part number: 350E5500202
- Part serial: 0E5005560
- Condition: Faulty
- Location: Cockpit
- Part time: 21,908 hours, 11,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 1928 - RSW-PHL - FUMES - FLIGHT WARNING SYSTEM (FWS) SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) 1 FAULT.  ELECTRICAL FUMES MOMENTARY.  REMOVED AND REPLACED SDAC 1 PER TASK 31-55-34-400-001.  OPERATIONAL CHECK WAS GOOD.
